# SDR DALA2024060705872

- Difficulty date: June 4, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 109,165 hours, 15,489 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: PREF OPS CHK OF DOOR 1L SLIDE INDICATOR LT. NTF. OPS CHK GOOD. (0376754)
